Different dosages are often different colors...it helps me avoid confusion. It is the same the drug. Why do you feel you are allergic to them? Don't feel silly; in my opinion, whenever there is a change to our normal routine, especially with medications, it can add to our anxiety.
I dont know if the 1 mg are made by the same company the yellow ones were made by,the yellow ones were .5 mg
Meds vary from dose to dose, and manufacturer to manufacturer in their appearance..from color, to shape, markings, etc. MOST people have no problem taking different brands of medications, but in rare cases, some people react to the dyes or additives in medications (additives more commonly found in generic vs brand name).
A true "allergic" reaction would be almost impossible to miss. A lot of people automatically label ANY adverse effect as an "allergy", erroneously. Some people can not tolerate certain meds due to side effects...but that is not to be confused with a true med allergy, which most commonly causes skin eruptions (rashes, hives, etc), not to mention other reactions.
Bottom line...you suffer from anxiety, so you are going to worry about every little thing...including when the appearance of a med you are used to changes. Try VERY hard not to focus on it...try not to think about it too much. If you are overly worried about it, you are bound to start convincing yourself of the presence of reactions that may not really exist. That's just anxiety.
Chances are, you should have NO problem with the new medication. If you've taken them for 3 days, with no problems, then most likely, you are tolerating them fine.
I had this issue. I was on Klonopin 0.5mg and they were yellow, then they gave me the generic and those were pink and I freaked myself out thinking they weren't going to work as well, etc...bottomline? They work just as well, even though they're a different color.